The distribution of a special first-hit random variable (Chinese)

Fang, Kaitai, Wei, Gang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1992. 15 :460-467

Locate this article in:

Bibtex

@article{CIS-103390,
  Author = {Fang, Kaitai and Wei, Gang},
  Title = {The distribution of a special first-hit random variable (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {15},
  Year = {1992},
  Pages = {460--467},
  Keywords = {}
}

Similar articles